The Nielsen-official start for the start of the 2013-2014 season is the Monday after the Emmys and therefore it isn't surprising that that will be the week CBS is premiering almost all of its fall programming.
 
On Monday (June 17) morning, CBS became the first network to announce its fall 2013-2014 plans and, as you'd expect, they're all built around the Sunday, September 22 Primetime Emmy Awards telecast.
 
The Emmy telecast will be hosted by Neil Patrick Harris and you can expect plenty of pimping for the Monday, September 23 hour-long premiere for the final season of Harris' "How I Met Your Mother," which will be followed by the return of "2 Broke Girls" and the series premieres for "Mom" and "Hostages."
 
CBS' Tuesday lineup will premiere the following night, including the introduction of "Person of Interest" in its 10 p.m. slot. Wednesday dramas "Criminal Minds" and "CSI: Crime Scene Investigation" will return on September 25 and September 26 will be the premiere of CBS' Thursday shows, including the debuts of "The Millers" and "The Crazy Ones." Friday premieres, including the relocated "Hawaii Five-0," and the network's untouched Sunday, will be on the 27th and 29th.
 
The only exceptions to CBS' adherence to Premiere Week? The 27th installment of "Survivor" will launch on Wednesday, September 18 with a 90-minute episode, while the hour-long "How I Met Your Mother" premiere pushes "We Are Men" to a Monday, September 30 launch. 
 
CBS had previously announced that "Intelligence" will take over the Monday 10 p.m. slot from "Hostages" as midseason, but the Josh Holloway drama now has an official February 24 premiere date.
 
Here's a handy list of CBS' 2013-2013 premieres:
 
Wednesday, Sept. 18
8:00-9:30 PM              SURVIVOR (27th edition premiere) 
 
Sunday, Sept. 22
8:00-11:00 PM, ET/    THE 65TH PRIMETIME EMMY® AWARDS
5:00-8:00 PM, PT
 
Monday, Sept. 23
8:00-9:00 PM              HOW I MET YOUR MOTHER (9th season premiere)
9:00-9:30 PM              2 BROKE GIRLS (3rd season premiere)
9:30-10:00 PM            MOM (Series Debut) 
10:00-11:00 PM          HOSTAGES (Series Debut)
 
Tuesday, Sept. 24
8:00-9:00 PM              NCIS (11th season premiere)
9:00-10:00 PM            NCIS: LOS ANGELES (5th season premiere)
10:00-11:00 PM          PERSON OF INTEREST (3rd season premiere)
 
Wednesday, Sept. 25
9:00-10:00 PM            CRIMINAL MINDS (9th season premiere)
10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (14th season premiere)
 
Thursday, Sept. 26
8:00-8:30 PM              THE BIG BANG THEORY (7th season premiere)
8:30-9:00 PM              THE MILLERS (Series Debut)
9:00-9:30 PM              THE CRAZY ONES (Series Debut)
9:30-10:00 PM            TWO AND A HALF MEN (11th season premiere)
10:00-11:00 PM          ELEMENTARY (2nd season premiere)
 
Friday, Sept. 27
8:00-9:00 PM              UNDERCOVER BOSS (5th season premiere)
9:00-10:00 PM            HAWAII FIVE-0 (4th season premiere)
10:00-11:00 PM          BLUE BLOODS (4th season premiere)
 
Saturday, Sept. 28
10:00-11:00 PM          48 HOURS (26th season premiere)
 
Sunday, Sept. 29
7:00-8:00 PM              60 MINUTES (46th season premiere)
8:00-9:00 PM              THE AMAZING RACE (23rd edition premiere)
9:00-10:00 PM            THE GOOD WIFE (5th season premiere)
10:00-11:00 PM          THE MENTALIST (6th season premiere)
 
Monday, Feb. 24
10:00-11:00 PM          INTELLIGENCE (Series Debut)